An all over the body rash has appeared and is raised, red and very itchy.
Unless you are swelling or having problems breathing, you probably dont need to go to the ER but you DO need to stop taking them and call your Dr (even if it is after hours, he should have an answering service for him or a partner to call you back) IF you develop swelling in your face, tongue or have itching in your throat or trouble breathing at any time, you should not try to get to the ER on your own but call 911! In the meantime, if it is just itchy rash, take 25-50mg of Benedryl, if you have them, to help stop the allergic reaction, dont take anymore of the pills and call your Dr for further instructions.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2015 • 1 answer
Sulfamethoxazole/Trimethoprim - I am taking sulfamethoxazole tmp and need to know if I should avoid?
Posted 13 Nov 2015 • 0 answers
Started taking sulfamethoxazole/trimethoprim for infection. first dose rash between upper legs burn?
Posted 26 Apr 2016 • 1 answer
Posted 8 May 2016 • 1 answer
Posted 2 Jun 2016 • 1 answer